# SDR DALA2015110606788

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 50,601 hours, 20,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO TRANSITION ANGLE HAS CORROSION ON UPPER SURFACE AT BS 767 LT SIDE.  MAINTENANCE R & R DAMAGED SECTION ON LT SIDE BS 727F TO BS 777 IAW  SRM 53-00-53, REPAIR 5.
